# SDR 2008FA0000302

- Difficulty date: April 19, 2008
- Submitted: April 30, 2008
- Operation: General aviation
- Aircraft: N132WB
- Make and model: Cessna 210L
- Aircraft serial: 21060114
- Engine: Cont IO520*
- System (JASC): 7921 · Engine Oil Cooler
- Part: Gasket
- Part number: 649964
- Condition: Failed
- Location: Oil Cooler
- Part time: 140 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

THE OIL COOLER ADAPTER GASKET TAILED IN FLIGHT CAUSING (2) QUARTS OF OIL IN ONE HOUR TO BE PUMPED INTO THE ENGINE COWLING.  THIS ENGINE IS A FACTORY REMANUFACTURED ENGINE WITH 140 HOURS SINCE REMAIN.  ON INSPECTION AND DISASSEMBLY THE OIL COOLER ADAPTER BOLTS DID NOT APPEAR TO BE TORQUED ENOUGH BUT THE GASKET ITSELF WAS BRITTLE AND LEAKING.  THE ENGINE AND ADAPTER SURFACE WERE FLAT AND CLEAN.  THE REPLACEMENT GASKET APPEARS TO BE A BETTER QUALITY.  (K)
